# SDR 99ZZZX4419

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83622
- Make and model: Piper PA-18-150
- Aircraft serial: 187709104
- Engine: Lyc O320A2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Part number: SL18109AS
- Condition: Cracked
- Location: Oil Pump
- Part time: 1,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP CRACKED.  KIT INSTALLED (LOG BOOK ENTRY) 12-19-86.
